# SDR IPXA2020101961426

- Difficulty date: October 1, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12301
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING LEADING EDGE LOWER SKIN HAS CHAFE DAMAGE BETWEEN STA XW=332-338 AND BETWEEN STA YW=273-280.  REPAIRED DAMAGED LT WING LEADING EDGE LOWER SKIN BETWEEN STA XW=332 TO XW=338 AND BETWEEN STA YW=273 TO YW=280, IAW SRM 57-40-01 REPAIR 1 FIG 201.  (MAJOR)
